# SDR ASAA0843012

- Difficulty date: May 20, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS 10 EA DENTS.  REMOVED CARGO DOOR SKIN FABRICATED AND INSTALLED REPLACEMENT SKIN IAW B737 400 SRM 52 30 01 PG 201.
